Alert archive / Kentucky / River Flood Warnings in 2017
River Flood Warning 18, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jun 24, 2017, 12:58 PM EDT for Franklin County, Kentucky. It took effect at Jun 24, 2017, 1:51 PM EDT. It was in force for 10 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2017, 12:58 PM EDT (16:58 UTC)
- In effect from
- Jun 24, 2017, 1:51 PM EDT
- Expired
- Jun 24, 2017, 11:52 PM EDT
- In force
- 10 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Franklin County, KY
The radar
The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 16:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Elkhorn Creek at Peaks Mill (PKMK2). The gauge peaked at 10.23 ft at Jun 24, 2017, 7:00 PM EDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03289500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
367 WGUS43 KLMK 241658 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Louisville KY 1258 PM EDT Sat Jun 24 2017 ...The National Weather Service in Louisville KY has issued a Flood Warning for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. .Heavy rain over the last couple days will cause the river to rise. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-250017- /O.NEW.KLMK.FL.W.0018.170624T1751Z-170625T0017Z/ /PKMK2.1.ER.170624T1751Z.170624T1800Z.170624T1817Z.NO/ 1258 PM EDT Sat Jun 24 2017 The National Weather Service in Louisville KY has issued a * Flood Warning for the Elkhorn Creek Near Peaks Mill. * until this evening. * At 12:15 PM Saturday the stage was 9.8 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this afternoon and continue to rise to near 10.0 feet by this afternoon. The river will fall below flood stage by this afternoon. * Impact...At 11.0 feet...Schoolhouse Road floods. * Flood History...This crest compares to a previous crest of 11.4 feet on Nov 29 2011. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ kdw
2 follow-up statements
326 WGUS83 KLMK 242357 FLSLMK Flood Statement National Weather Service Louisville KY 757 PM EDT Sat Jun 24 2017 ...The Flood Warning continues for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you are affected by these crests take any necessary actions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. && KYC073-250357- /O.EXT.KLMK.FL.W.0018.000000T0000Z-170625T1130Z/ /PKMK2.1.ER.170624T1836Z.170624T2230Z.170624T2326Z.NO/ 757 PM EDT Sat Jun 24 2017 The Flood Warning continues for the Elkhorn Creek Near Peaks Mill. * until Sunday morning. * At 7:15 PM Saturday the stage was 10.1 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring. * Forecast...The river fall to below flood stage by early Sunday morning. * Impact...At 10.0 feet...Stillhouse Hollow Road floods. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ MRC
637 WGUS83 KLMK 250352 FLSLMK Flood Statement National Weather Service Louisville KY 1152 PM EDT Sat Jun 24 2017 ...The Flood Warning is cancelled for the following rivers in Kentucky... Elkhorn Creek Near Peaks Mill affecting the following counties in Kentucky...Franklin. PRECAUTIONARY/PREPAREDNESS ACTIONS... .This will be the last statement for this event. && KYC073-250422- /O.CAN.KLMK.FL.W.0018.000000T0000Z-170625T1130Z/ /PKMK2.1.ER.170624T1836Z.170624T2230Z.170625T0137Z.NO/ 1152 PM EDT Sat Jun 24 2017 The flood warning is cancelled for the Elkhorn Creek Near Peaks Mill. * At 11:15 PM Saturday the stage was 9.8 feet. * Flood stage is 10.0 feet. * Fell below flood stage at 9:37 PM Saturday. * Forecast...The river will continue to fall to 5.3 feet by Monday morning. && LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479 $$ MRC
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jun 24, 9:38 AM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jun 24, 9:38 AM EDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Louisville KY 938 AM EDT Sat Jun 24 2017 .Forecast Update... Issued at 935 AM EDT Sat Jun 24 2017 Freshened up the products to remove morning fog wording. Otherwise, expect mostly sunny skies with highs still expected to top out on either side of 80. These temps will have a pleasant feel as dew points continue to drop toward the upper 50s behind the front. Issued at 630 AM EDT Sat Jun 24 2017 A surge of drier air behind the cold front is making its way into central Kentucky, and in its wake it has cleared any fog that developed this morning. Have started to drop counties in northern and western portions of the dense fog advisory where the drier air has already worked in. Rest of forecast looks on track. Issued at 445 AM EDT Sat Jun 24 2017 Dense fog has continued to form across the region where clearing has taken place, so have gone ahead and issued a dense fog advisory for areas experiencing dense fog as well as areas that could see some dense fog develop in the next hour or so. && .Short Term...(This afternoon through Sunday evening) Issued at 224 AM EDT Sat Jun 24 2017 Surface analysis reveals a cold front has nearly cleared the CWA at this hour, with the Lake Cumberland region just now starting to see a wind shift to the northwest. Cooler and drier air has filtered in behind the front, allowing for some clearing skies this morning. Winds will remain relatively light through the early morning hours, and with saturated grounds and some clearing, we could see some patchy fog develop across portions of the CWA, especially down near the Lake Cumberland region. Any fog that does develop should dissipate shortly after sunrise. A rather pleasant weekend is in store as cooler and drier air continue to funnel in from the west and northwest. Temperatures will generally be in the upper 80s to low 70s for highs, and overnight lows will fall into the 50s. Winds could be a bit breezy at times this afternoon and Sunday afternoon as deep mixing within the boundary layer takes place. && .Long Term...(After midnight Sunday night through Friday) Issued at 228 AM EDT Sat Jun 24 2017 Strong high pressure system from Canada will begin dropping into the Plains and eventually Ohio River valley region through the first half of the long term period. This will result in dry and relatively cool conditions (by late June standards) for the early part of next week. Not expecting to break any records, but some temperatures could come within a few degrees of record lows and/or record low max for this timeframe. See the climate section of the AFD for an overview of the records. By Wednesday, the high pressure system will begin to into the east coast and eventually settle over the Atlantic. At the same time, an upper level ridge over the Plains will begin moving into the Ohio River valley region. This will result in a more summer-like pattern for the region, with increasing temperatures and humidity for the end of next week. Chances for showers and thunderstorms will also return by Thursday and continue into the weekend. && .Aviation...(12Z TAF Issuance) Issued at 655 AM EDT Sat Jun 24 2017 Clearing skies overnight allowed dense fog to form over central Kentucky, especially in the areas that received the heaviest rain Thu-Fri. Main terminal affected by fog this morning is LEX, which is socked in below field mins. Low-level boundary has been evident on radar and should push through LEX shortly after the valid TAF time, so will initialize with dense fog but quickly improve to VFR. Only other fly in the ointment would be lingering stratus at BWG but that will be an issuance time decision. Winds pick up this afternoon to a solid 10-12 kt, and SDF/LEX will have gusts just shy of 20 kt during peak heating. Drier column tonight will limit fog concerns, even with light winds again. && .Climate... Issued at 225 AM EDT Sat Jun 24 2017 Here are some record low max and record low climate data for the early part of next week for SDF, LEX, and BWG ASOS sites. Record Lows Louisville Lexington Bowling Green June 26th 52 52 51 June 27th 52 51 52 June 28th 53 50 50 Record Low Max Louisville Lexington Bowling Green June 26th 68 66 75 && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...DM/BJS Short Term...DM Long Term...DM Aviation...RAS Climate...DM
Hazardous weather outlook, Jun 24, 9:20 AM EDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 920 AM EDT Sat Jun 24 2017 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-251330- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 920 AM EDT Sat Jun 24 2017 /820 AM CDT Sat Jun 24 2017/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. BJS
In the hours before
Local storm report, Jun 24, 8:05 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
805 AM EDT SAT JUN 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 3 ESE CECILIA 37.65N 85.90W
06/23/2017 HARDIN KY DEPT OF HIGHWAYS
WESTBOUND LANES OF THE WESTERN KY PARKWAY AT
MM 133 BLOCKED DUE TO FLOODING. TRAFFIC
ROUTED OFF.
&&
13Local storm report, Jun 24, 8:45 AM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
845 AM EDT SAT JUN 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM TSTM WND DMG 2 N ELK HORN 37.35N 85.29W
06/23/2017 TAYLOR KY 911 CALL CENTER
A TREE HAD TO BE REMOVED FROM REIDS CHAPEL
ROAD.
&&
BJSLocal storm report, Jun 24, 8:48 AM EDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
848 AM EDT SAT JUN 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM FLASH FLOOD 3 SSW HOBSON 37.38N 85.38W
06/23/2017 TAYLOR KY 911 CALL CENTER
SWIFT WATER RESCUE ON SALEM CHURCH ROAD.
&&
BJSLocal storm report, Jun 24, 8:52 AM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
852 AM EDT SAT JUN 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0902 PM FLASH FLOOD 1 WNW GEORGETOWN 38.21N 84.57W
06/23/2017 SCOTT KY EMERGENCY MNGR
US 460 FLOODED. WATER APPROX. 4 FEET DEEP.
0902 PM FLASH FLOOD 3 SSE GEORGETOWN 38.17N 84.54W
06/23/2017 SCOTT KY EMERGENCY MNGR
LISLE ROAD FLOODED 1 FOOT DEEP FROM US 25 TO
RAILROAD TRACKS.
0805 PM TSTM WND DMG RICHMOND 37.75N 84.29W
06/23/2017 MADISON KY BROADCAST MEDIA
NUMEROUS TREES DOWN COUNTYWIDE.
0745 PM TSTM WND DMG 1 SE BUENA VISTA 37.74N 84.65W
06/23/2017 GARRARD KY EMERGENCY MNGR
MULTIPLE TREES DOWN OVER THE NORTHERN PART
OF THE COUNTY. A LARGE TREE WAS DOWNED ON A
STORAGE BUILDING AND POWER LINES ON CHENAULT
LANE ROAD ON HERRINGTON LAKE. POWER POLES
AND LINES WERE BLOCKING A COUNTY ROAD IN THE
AREA.
0745 PM FLASH FLOOD 2 WNW LEXINGTON 38.05N 84.49W
06/23/2017 FAYETTE KY 911 CALL CENTER
NUMEROUS ROADS CLOSED DUE TO HIGH WATER
AROUND LEXINGTON. BROADWAY STREET IS CLOSED
IN SEVERAL PLACES.
0740 PM TSTM WND DMG HIGH BRIDGE 37.82N 84.72W
06/23/2017 JESSAMINE KY EMERGENCY MNGR
POWER POLE AND SEVERAL LARGE TREES DOWN.
0738 PM FLASH FLOOD 3 SSW HOBSON 37.38N 85.38W
06/23/2017 TAYLOR KY 911 CALL CENTER
SWIFT WATER RESCUE ON SALEM CHURCH ROAD.
0730 PM FLASH FLOOD CARLISLE 38.31N 84.03W
06/23/2017 NICHOLAS KY EMERGENCY MNGR
THE NICHOLAS COUNTY EMERGENCY MANAGER
REPORTED NUMEROUS ROADS CLOSED COUNTY WIDE
AND WATER IN A HOUSE.
0730 PM FLASH FLOOD VERSAILLES 38.06N 84.73W
06/23/2017 WOODFORD KY 911 CALL CENTER
ROADS HAD TO BE CLOSED DUE TO HIGH WATER AT
BIG SINK PIKE AND MCALLENS FERRY.
0730 PM FLASH FLOOD 3 W BARDSTOWN 37.81N 85.51W
06/23/2017 NELSON KY 911 CALL CENTER
MULTIPLE ROADS CLOSED ACROSS THE COUNTY DUE
TO FLOODING INCLUDING BOSTON ROAD AND
BLOOMFIELD ROAD.
0730 PM FLASH FLOOD 3 ESE CECILIA 37.65N 85.90W
06/23/2017 HARDIN KY DEPT OF HIGHWAYS
WESTBOUND LANES OF THE WESTERN KY PARKWAY AT
MM 133 BLOCKED DUE TO FLOODING. TRAFFIC
ROUTED OFF.
0700 PM FLASH FLOOD 5 WNW TARRAPIN 37.92N 85.01W
06/23/2017 ANDERSON KY LAW ENFORCEMENT
WATER FLOWING ACROSS BALLARD ROAD.
0700 PM FLASH FLOOD 3 WSW ALTON 38.07N 84.98W
06/23/2017 ANDERSON KY LAW ENFORCEMENT
WATER FLOWING ACROSS ALTON STATION ROAD.
0700 PM FLASH FLOOD 1 S LAWRENCEBURG 38.02N 84.90W
06/23/2017 ANDERSON KY LAW ENFORCEMENT
WATER FLOWING ACROSS PARK LANE.
0655 PM TSTM WND DMG 1 NNW NEVADA 37.72N 84.92W
06/23/2017 MERCER KY LAW ENFORCEMENT
MULTIPLE TREES DOWN OUT IN MERCER COUNTY
SOUTHWEST OF HARRODSBURG. CORRECTED FOR
TIME.
0647 PM FLASH FLOOD 2 NNE ALTON 38.11N 84.92W
06/23/2017 FRANKLIN KY LAW ENFORCEMENT
OLD LAWRENCEBURG ROAD, GREEN-WILSON ROAD,
EVERGREEN ROAD, JONES LANE ALL COVERED WITH
6 TO 8 INCHES OF FLOWING WATER.
0647 PM FLASH FLOOD 2 SE COXS CREEK 37.87N 85.43W
06/23/2017 NELSON KY BROADCAST MEDIA
WATER FLOWING OVER MURRAY RUN RD.
0647 PM FLASH FLOOD 2 SSE FRANKFORT 38.17N 84.86W
06/23/2017 FRANKLIN KY LAW ENFORCEMENT
BIG EDDY ROAD COVERED BY 6 TO 8 INCHES OF
FLOWING WATER.
0647 PM FLASH FLOOD 1 N FRANKFORT 38.20N 84.86W
06/23/2017 FRANKLIN KY LAW ENFORCEMENT
MEADOWBROOK ROAD COVERED BY 6 TO 8 INCHES OF
FLOWING WATER.
0647 PM FLASH FLOOD 5 ENE BAGDAD 38.30N 84.97W
06/23/2017 FRANKLIN KY LAW ENFORCEMENT
LEBANON RIDGE ROAD AND GOOSE CREEK ROAD BOTH
HAD 6 TO 8 INCHES OF FLOWING WATER.
0645 PM FLASH FLOOD LEBANON JUNCTION 37.84N 85.73W
06/23/2017 BULLITT KY BROADCAST MEDIA
WATER FLOWING OVER SANDERS ROAD WITH DEBRIS.
0642 PM TSTM WND DMG 2 N ELK HORN 37.35N 85.29W
06/23/2017 TAYLOR KY 911 CALL CENTER
A TREE HAD TO BE REMOVED FROM REIDS CHAPEL
ROAD.
0635 PM TSTM WND DMG LAWRENCEBURG 38.04N 84.90W
06/23/2017 ANDERSON KY PUBLIC
TREES DOWN.
0625 PM TSTM WND DMG 1 W SPRINGFIELD 37.69N 85.24W
06/23/2017 WASHINGTON KY LAW ENFORCEMENT
MULTIPLE TREES DOWN COUNTYWIDE.
0620 PM TSTM WND DMG 4 NNE LEBANON 37.62N 85.24W
06/23/2017 MARION KY LAW ENFORCEMENT
TREES DOWN ACROSS HORAN LANE.
0615 PM TSTM WND DMG LORETTO 37.64N 85.40W
06/23/2017 MARION KY TRAINED SPOTTER
TREES DOWN.
0615 PM TSTM WND GST 2 ESE LORETTO 37.63N 85.37W
06/23/2017 M62 MPH MARION KY MESONET
KENTUCKY MESONET SITE.
0608 PM TSTM WND DMG 4 NE SAINT MARY 37.63N 85.29W
06/23/2017 MARION KY LAW ENFORCEMENT
TREE ON A HOUSE ON ST. ROSE ROAD.
0601 PM TSTM WND DMG 1 ESE SAINT FRANCIS 37.61N 85.42W
06/23/2017 MARION KY LAW ENFORCEMENT
LEWIS MATTINGLY ROAD IMPASSABLE DUE TO
DOWNED TREES.
0600 PM TSTM WND DMG 1 W SAINT FRANCIS 37.62N 85.46W
06/23/2017 MARION KY LAW ENFORCEMENT
STRINGTOWN ROAD IMPASSABLE DUE TO DOWNED
TREES.
0600 PM TSTM WND DMG SAINT FRANCIS 37.62N 85.43W
06/23/2017 MARION KY LAW ENFORCEMENT
TREES DOWN AND PARTS OF HIGHWAY 527 ARE
IMPASSABLE DUE TO DEBRIS. DAMAGE TO A
BUILDING IN ST. FRANCIS.
0555 PM TSTM WND DMG 4 NE NEW HAVEN 37.70N 85.55W
06/23/2017 NELSON KY LAW ENFORCEMENT
MULTIPLE TREES DOWN IN THE SOUTHERN PART OF
NELSON COUNTY.
0554 PM TSTM WND DMG 1 NNW BALLTOWN 37.75N 85.51W
06/23/2017 NELSON KY LAW ENFORCEMENT
TREE SNAPPED IN THE BALLTOWN AREA.
0554 PM FLASH FLOOD 1 ENE HOWE VALLEY 37.69N 86.07W
06/23/2017 HARDIN KY AMATEUR RADIO
WATER FLOWING ACROSS KENTUCKY HIGHWAY 86
BETWEEN CECILIA AND THE BRECKINRIDGE COUNTY
LINE.
0545 PM FLASH FLOOD RINEYVILLE 37.75N 85.97W
06/23/2017 HARDIN KY PUBLIC
WATER RUNNING DOWN ROAD. PICTURE VIA SOCIAL
MEDIA.
0540 PM FLASH FLOOD 3 S COLESBURG 37.74N 85.78W
06/23/2017 HARDIN KY CO-OP OBSERVER
WATER FLOWING ACROSS US HIGHWAY 62 NORTHEAST
OF ELIZABETHTOWN.
0537 PM TSTM WND DMG 2 S HODGENVILLE 37.54N 85.73W
06/23/2017 LARUE KY AMATEUR RADIO
ROOF BLOWN OFF THE OLD STATE HIGHWAY SERVICE
GARAGE.
&&The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 8:38 PM EDT | River Flood Warning | LMK | Ohio | 22 hr |
| Jun 23, 8:43 PM EDT | Areal Flood Warning | LMK | Bullitt, Hardin, Larue, Nelson, Spencer | 3 hr |
| Jun 23, 11:00 PM EDT | River Flood Warning | LMK | Bourbon | 32 hr |
| Jun 23, 11:31 PM EDT | River Flood Warning | LMK | Franklin | 26 hr |
| Jun 24, 4:42 AM EDT | Dense Fog Advisory | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 32 more | 4 hr |
| Jun 24, 7:12 AM EDT | River Flood Warning | LMK | Nicholas, Robertson | 37 hr |
Nearby
River Flood Warnings in Kentucky, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.